# SDR SWAA2021080316362

- Difficulty date: September 16, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF CORRODED / AFT CARGO FLOOR PANEL 140EF CORRODED. 'OUT OF LIMITS' CORROSION IS PASSED 20' AND HAS MULTIPLE DAMAGE I/A/W SRM 53-00-53-1A-1 STEP 5A(B) FIG 102. FABRICATED NEW FLOOR PANEL 140EF I/A/W AMM 25-52-01-201-801 ALSO BOEING DWG 453A2610 REV: C. TREATED AND PRIMED LOWER SURFACE I/A/W AMM 52-21-41-370-801; AND AMM 51-21-72-370-804
